“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 508
School of Mathematics
  Title:   On the existence of Chapman-Jouguet detonation waves
1.  M. Hesaaraki
2.  A. Razani
  Status:   Published
  Journal: Bull. Aust. Math. Soc.
  No.:  3
  Vol.:  63
  Year:  2001
  Pages:   485-496
  Supported by:  IPM
The existence of travelling wave solution to equations of a viscous heat conducting combustible fluid is proved. The reactions are assumed to be one step exothermic reactions with a natural discontinuous reaction rate function. The problem is studied for a general gas. Instead of assuming the ideal gas conditions we consider a general thermodynamics which is described by a fairly mild set of hypotheses. The existence proof of travelling waves for CJ detonation reduce to finding specific heteroclinic orbits of a discontinuous system of ODE's; this heteroclinic orbits connect a rest point corresponding to unburnt state to that of the burnt state. The existence proof for heteroclinic orbits corresponding to CJ detonation waves is carried out by some general topological arguments in ODE.

Download TeX format
back to top
scroll left or right